MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION DUO-VENT CLEARLINK LUER ACTIVATED VALVE; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION DUO-VENT CLEARLINK LUER ACTIVATED VALVE; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 2C8875
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has been received and the evaluation is in progress.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the tubing of a clearlink system solution set leaked.It was further reported that "three quarter sized puddles under iv pole" was noted.This was identified during patient infusion with etoposide.There was no patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Additional information was added to h3, h4 and h6.H10: the device was received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.Functional test including pressure test and clear passage test were performed which revealed a leak due to a hole between white covering and the clear tubing.The reported condition was verified.The cause of the condition is related to a supplier manufacturing issue.This issue is being further investigated.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
DUO-VENT CLEARLINK LUER ACTIVATED VALVE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key10116597
Report Number1416980-2020-03119
Device Sequence Number14293116
Product Code FPA
UDI-Device Identifier00085412046389
UDI-Public(01)00085412046389
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K112893
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2C8875
Device Lot NumberR19J08036
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/22/2020
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer06/25/2020
Initial Report FDA Received Date06/03/2020
Supplement Report FDA Received Date07/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ETOPOSIDE
Patient Age64 YR